# SDR IPXA2014041182605

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0804
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE LEVEL 1 ALERT FOR EMERGENCY LIGHT BATTERY ONE LOW ILLUMINATED.  R & R POWER SUPPLY EMERGENCY LIGHTING BATTERY AND TESTED NORMAL IAW AMM 33-51-01-401. ACFT OK FOR SERVICE, REF IPC 33-51-10-01.
